Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Prescribed cefixime, cytolog for miscarriage. No pain, heavy bleeding. What to do ?

i had miscarriage of 42 days and doctors prescribed me cefixime 200 for 5 days morning and evening and cytolog for 3 days moning and evening but the doctor told me for D n C if bleeding continues for more than 5days . but im not feeling any pain. radiologist said that it will be ok with medicine.tell me what to do , im already feeding a baby of 18 months
Asked On : Thu, 27 Sep 2012
Answers:  2 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Hello there,

The doctor has given you medical mangaement for abortion. Cytolog is misoprostol which helps in removing products of conception. Antibiotics like cefixime will help avoid infection. In case you bleed very heavily you should see your doctor. Litlle bleeding might continue for a week. Your pregnancy was less than 42days which is very small one and usually gets cleaned with medications. Still after you complete your medication, you need to get a repeat ultrasound to check if the uterus is empty and no products remain.
Meanwhile if you get fever or bleed heavily , see your doctor.
take care
Answered: Thu, 27 Sep 2012
I find this answer helpful
General & Family Physician Dr. Nupur K's  Response
Hello ashfaq.zarri,

Though you do not have any pain and are complaining of heavy bleeding. You need to consult your treating gynecologist. You should be examined per vaginally to estimate the size of the uterus. It is very important to assess the remnants of the conceptus inside the uterus. You may need a DNC if the uterus is bulky and has not returned to the normal size.

You will need to get an USG done to confirm the condition of the uterus. There is nothing to be scared of. If the USG and uterus reports are normal you may not need a DNC. It is not good to sit back at home, infection and toxicity may spread to complicate the situation further. Take care.
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor